advertisement
Question
Posted by: peggy | 2004/02/26

Pregnancy symptoms

I've been on Triphasil from 2002 and last week sometime I missed 1 pills then I had to take 2 pills the missed one and the one due but then the missed one fell into the basin. Now I think I might be pregnant. Every day around 5-6 pm I feel some how like a little bit nauseaus can that be the sign that I'm pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It would be unlikely to have pregnancy symptoms so early. You will have to wait and see if your period comes. Use extra precautions in the meantime.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement